Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On curves on formal groups
HTML articles powered by AMS MathViewer

by Robert A. Morris and Bodo Pareigis PDF
Trans. Amer. Math. Soc. 233 (1977), 309-319 Request permission

Abstract:

The structure of the group of curves on a formal group is determined when the formal group is on a truncated power series algebra over a commutative ring. The resulting curve functor is faithful but not full. Applications to the Lie algebra of the formal group are given.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 14L05
  • Retrieve articles in all journals with MSC: 14L05
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 233 (1977), 309-319
  • MSC: Primary 14L05
  • DOI: https://doi.org/10.1090/S0002-9947-1977-0498613-6
  • MathSciNet review: 0498613